ADHD

Question
Posted by: peter | 2011-06-04

Q.

ritalin eye pain

Ritalin causes terrible pain in my eye and neck and my entire body. Please help me with a rehab

Expert's Reply

A.

ADHD Expert

Dear Peter,

Please contact Dr. Jeeva at 011 684 1321. He specialises in ADHD and has an in patient programme where you can meet with a variety of specialists on a daily basis.

Alternatively, please contact your GP.

Delia

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
user comments

C.

Posted by: ADD/ADHD Expert | 2011-06-06

Dear Peter,

Please contact Dr. Jeeva at 011 684 1321. He specialises in ADHD and has an in patient programme where you can meet with a variety of specialists on a daily basis.

Alternatively, please contact your GP.

Delia

Reply to ADD/ADHD Expert

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.